# SDR FDKA200704170

- Difficulty date: April 25, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N801LR
- Make and model: Dhav DHC8102
- Aircraft serial: 047
- Aircraft time: 35,293 hours, 45,251 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6183 MHT-JFK (1935 PHX LCL).  ROW 1CD EMERGENCY EXIT DOOR LEAKING IN FLIGHT.  MX CLEANED DOOR AND RESEATED.
